Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Itchie

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Itchie

  • Rank
    New Member
  1. I have been taken 500MG everynight around 10pm before I go to bed ( I usually have late dinners around 830pm) for a week now. I still get new bumps (maybe 3 this week) but most of them are small and the "turnover" rate is high (e.g. I have a pimple on Mon but it will be gone on Wed). I also feel the healing is faster as well. Hopefully it will continue to get better (meaning no new bumps). I will try to keep you all updated. Btw, I think it also help me to sleep better
  2. Yes, Morning: before moisturizer i put a thing layer of Aloe gel Night: spot treat with tea tree oil (gel format) before go to bed Result: so far so good, i've only been on tane for 3 weeks, but cysts reduced by around 30%
  3. thx for ur post, def. makes me feel heaps better...just wondering what kinda of diet are u having, i mean, cut out all da fat in food?? as in eating things like 99% fat free? what should the proportion be for meat and vergies?
  4. kkkk, I've got the same rash problem, my derm perscribed me some cream to put on after shower and i bought the QV Cream (repair dry skin) from the chemist and put them on as often as required. My derm also said try to have a short shower and use not as hot water.... hopefully this can help u.
  5. Amberlynn, do u have any proper facials when on accutane? is it really bad for da skin? i used to have facials every 2 weeks before i start accutane, and really temp to have a hydrating facial now since my skin is quite dry in the affected area.
  6. woohoo... if thats the case, i'll be happiest person in da world... actually, i havent expereince much side effect beside some dry skin in the affected area (in the 5th day) and a rash (in the 7th day) ....not so dry lips and eyes.... but my acne was quite bad to start with.... around 20+ active acne.... but now, its around 10 left and with some of them are starting dry out ...
  7. Hi all, its only my 10th day, but this morning i woke up with much clearer skin, the bumps r smaller, da whiteheads r drying out and the red marks r kinda fading... am i dreaming? i mean, is it possible for da drug to work in this short time?? or it just teases me a bit, before it gets really horrible..... anyone has a similar situation?? please advice.
  8. try photodynamic therapy, just google it for more information, but its kinda costly, however it changes ur skin in abt a week time ...
  9. i dont think its a big deal as long as the person is not picking the pimples, maybe some really gental facials. Personally, i think facials help to rid off the red marks really well, fingers cross
  10. thanks mikaela and betty cherry, yeah, my derm gave me this cream to put on twice a day, it works really well atm, its almost gone, and me back on track with accutane... 8 days now, dont have major initial breakout, but i was quite bad to start with so dont think it will get any worse (figures cross)
  11. hi there, I started my roaccutane on the 22nd as well... however, i've experienced some rash on the back of my hand as well as my back, called up the doc, he said stop the drug and visit him today to see if its allergy from the drug, but from what i read on this site, rash seems quite normal, althought i prefer to be treated by doctor, just to make sure i guess. Hopefully the rash will go away soon, coz roaccutane is kinda my last option to have clear skin. Anyway, good luck everybody.
  12. Hi people, I just started my roaccutane around 5 days ago, and i'm experiencing some skin rash on my right hand and some over my back, its like gooseflesh, but they r red and not really itchy unless u touch it. I'm just wondering if this is common? will it go away once the body gets used to the drug? or do i have to wait til the course finish? should i contiune taking the roaccutane (goin to see the derm tomorrow in regards to this issue)? will i be allergied from the drug?
×